Nous considérons des problèmes de théorie des invariants qui sont liés à la classification de quatre sous-espaces d’un espace vectoriel complexe de dimension
We consider problems in invariant theory related to the classification of four vector subspaces of an
@article{AIF_1998__48_3_667_0, author = {Schwarz, Gerry W. and Wehlau, David L.}, title = {Invariants of four subspaces}, journal = {Annales de l'Institut Fourier}, pages = {667--697}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {48}, number = {3}, year = {1998}, doi = {10.5802/aif.1634}, mrnumber = {99i:14055}, zbl = {0899.20024}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1634/} }
TY - JOUR AU - Schwarz, Gerry W. AU - Wehlau, David L. TI - Invariants of four subspaces JO - Annales de l'Institut Fourier PY - 1998 SP - 667 EP - 697 VL - 48 IS - 3 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1634/ DO - 10.5802/aif.1634 LA - en ID - AIF_1998__48_3_667_0 ER -
%0 Journal Article %A Schwarz, Gerry W. %A Wehlau, David L. %T Invariants of four subspaces %J Annales de l'Institut Fourier %D 1998 %P 667-697 %V 48 %N 3 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1634/ %R 10.5802/aif.1634 %G en %F AIF_1998__48_3_667_0
Schwarz, Gerry W.; Wehlau, David L. Invariants of four subspaces. Annales de l'Institut Fourier, Tome 48 (1998) no. 3, pp. 667-697. doi : 10.5802/aif.1634. https://www.numdam.org/articles/10.5802/aif.1634/
[BGP] Coxeter functions and Gabriel's theorem, Russian Math. Surveys, 28 (1973), 17-32. | MR | Zbl
, and ,[GP] Quadruples of subspaces of a finite-dimensional vector space, Dokl. Akad. Nauk SSSR, 197 (1971), 762-765 = Soviet Math. Doklady, 12 (1971), 535-539. | MR | Zbl
and ,[HoHu] Projective invariants of four subspaces, Adv. in Math., 118 #2 (1996), 295-336. | MR | Zbl
and ,[Huan] Invariants of sets of linear varieties, Proc. Natl. Acad. Sci. USA, 87 #12 (1990), 4557-4560. | MR | Zbl
,[Kac] Infinite root systems, representations of graphs and invariant theory, Inv. Math., 56 (1980), 57-92. | Zbl
,[Kempf] Some quotient surfaces are smooth, Mich. Math. J., 27 (1980), 295-299. | MR | Zbl
,[LuRi] A generalization of the Chevalley restriction theorem, Duke Math. J., 46 (1979), 487-496. | MR | Zbl
and ,[LuVu] Un théorème sur les orbites affines des groupes algébriques semi-simples, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 27 (1973), 527-535. | Numdam | Zbl
and ,[Na] Representation of a tetrad, Izv. Akad. Nauk SSSR, Ser., 31 (1967), 1361-1378 = Math. USSR Izv., 1 (1967), 1305-1322. | MR | Zbl
,[Po] Stability criteria for actions of a semisimple group on a factorial manifold., Math. USSR Izv., 4 (1970), 527-535. | Zbl
,[Ring] The rational invariants of the tame quivers, Invent. Math., 58 (1980), 217-239. | MR | Zbl
,[Sch1] Lifting smooth homotopies of orbit spaces, Publ. Math. IHES, 51 (1980), 37-135. | Numdam | MR | Zbl
,[Sch2] Representations of simple Lie groups with a free module of covariants, Invent. Math., 50 (1978), 1-12. | MR | Zbl
,[Slod] Der Scheibensatz für algebraische Transformationsgruppen, in Algebraic Transformation Groups and Invariant Theory, DMV Seminar, 13 (1989), Birkhäuser Verlag, Basel-Boston, 89-113. | Zbl
,[Turn] The projective invariants of four medials, Proc. Edinb. Math. Soc. II, Ser. 7 (1942), 55-72. | MR | Zbl
,[Wehl] Equidimensional Representations of 2-Simple groups, J. Algebra, 154 (2) (1993), 437-489. | MR | Zbl
,Cité par Sources :